# SDR AALA982193

- Difficulty date: December 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N884AA
- Make and model: Boeing 727223
- Aircraft serial: 21523
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 680-700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION AT STRINGER 26R BETWEEN STATION 680-700.  REMOVED CORRODED SECTION OF STRINGER.  INSTALLED SPLICE REPAIR IAW SRM 53-10-3.  (M)
